# SDR YYFA20131204001

- Difficulty date: December 4, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N307FA
- Make and model: Doug MD 83
- Aircraft serial: 53199
- Aircraft time: 42,070 hours, 21,713 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD PA INTERPHONE NOT WORKING PROPERLY, VOICE SOUNDS VERY LOW OR DOES NOT SOUND AT ALL DINGS.  CALL BUTTON TO FLIGHT DECK SOMETIMES DOES NOT SOUND AT ALL.
